# SDR IPXA2019052042291

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 26,303 hours, 18,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 652533417
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2DI# D667937 - MCD PUNCTURE OF SKIN AND ADDITIONAL DAMAGE TO PHENOLIC LAYER ON PULL-IN HOOK, PER EO 7575230-72296-B. COMPLIED WITH EO B757-5230-72662-A AND EA# 757-5230-27-A2343.
